MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404237
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Mechanical issue is acknowledged within the dfu and is not related to off-label use or failure to follow instructions.Additionally, it is concluded that the cause of the allegation cannot be established without product return.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with an inability to activate the pump.A revision surgery was performed, during which the physician confirmed that, after inspecting the device, the reservoir was still holding fluid and there did not appear to be any holes or tears.Therefore, the device was explanted and replaced.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).Upon receipt at the quality assurance laboratory, the returned components underwent a comprehensive evaluation.The flat reservoir exhibited wear at a fold in the reservoir shell and passed the leakage test.The first cylinder had a hole consistent with fatigue at the proximal end, with wear observed at folds in the proximal, middle, and distal sections, and a leak associated with fatigue at the proximal end.The second cylinder exhibited wear at folds in the proximal, middle, and distal sections and passed the leakage test.The ms pump passed visual inspection with no damage or abnormalities noted and passed the leak test; however, the ms pump did not pass activation test 3.A review of the instructions for use (ifu) did not identify evidence of device misuse, off label use, or failure to follow instructions.Review of the device history record (dhr) confirmed that the device met all material, assembly, and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the available information and analysis results, the allegation of a mechanical issue was most likely associated with the ms pump not passing activation test 3 and the first cylinder leak related to fatigue; therefore, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23782606
Report Number2124215-2025-87116
Device Sequence Number10144677
Product Code JCW
UDI-Device Identifier00878953003504
UDI-Public(01)00878953003504(17)220504(10)1000425671
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/04/2022
Device Model Number72404237
Device Catalogue Number72404237
Device Lot Number1000425671
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1000423595, UPN 72018501.; RESERVOIR LOT 1000423595, UPN 72018501.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale